Accurate solutions of boundary-layer equations for moving permeable surfaces

Research output: Contribution to journalArticlepeer-review

Abstract

New accurate solutions of the equations of a laminar boundary layer are obtained for steady flow induced by the motion of a continuous solid surface at constant velocity.

Original languageEnglish
Pages (from-to)162-165
Number of pages4
JournalJournal of Engineering Physics
Volume58
Issue number2
DOIs
StatePublished - 1 Feb 1990
Externally publishedYes

Fingerprint

Dive into the research topics of 'Accurate solutions of boundary-layer equations for moving permeable surfaces'. Together they form a unique fingerprint.

Cite this